need someone for birth control pills, someone to talk to about constant severe motion sickness after my gallbladdersurgery a few weeks ago, and someone to make sure I don t have any STD s. I am a 27 yr old female ...
Hello my name is tim I had gual blater sergery 30 days ago now i have a infected incision after surgery the er doctor gave me keflex 500mg but it makes me very sick I have clindamycin 150mg from a ear ...
aftergallbladdersurgery sever swelling face and arms, and upper lip for 2 years,,,,,,hospital and a allergist can t found cause, it started in the recovery room with tongue swelling, next 4 weeks twice a week ...
Hi - I had gallbladdersurgery done on 12-20-12. Have had bile diarreah 3 days after surgery. Have ... take powder stuff 1x a day in am, bentyl 3x a day & immodium 30 minutes after meal, Is this normal what ...
I have hip pain after my gallbladdersurgery, is this normal?
Hi, thank you for your question.
No it is not normal to have hip pain aftergallbladdersurgery, I will advise you to investigate it especially if you feeling unwell or the pain severe and preventing you from moblising full weight bearing.
If it is an ache only then try simple analgesia for couple of days.
Please do not hesitate in asking me further question if you still concern.
Im pooping dark green almost black
Threw up yesterday twice starting taking antibiotics could this be related to gallbladdersurgery or cyst rupturing?
I think this is most likely related to the antibiotics you have been taking. Talk about this with your doctor
Gallbladdersurgery 8 weeks ago;endoscopy 2 weeks ago normal. Gerd. Prilosec 4 pills day. Blood mucus in stool with constipation. Eating raw honey too.concerned
nausea, vomiting, constipation and diarrhea. It happens as the bile is no longer get regulated by the gallbladder, lasts for one week or so. Eating fiber rich foods like brown rice, pasta, etc help in bringing about improvement. it is nothing to do with the drug. continue with the medication as it required for digesting the food you eat
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our
Terms & Conditions